# SDR SIMA20161226002

- Difficulty date: December 26, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 33,072 hours, 28,695 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382609
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND LT AILERON DAMPENER FITTING GOUGED. AIRCRAFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION. REMOVED AND REPLACED LT AILERON DAMPENER FITTING IAW EO EM-27MR-112. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
